# SDR 2022FA0000192

- Difficulty date: April 6, 2022
- Submitted: April 7, 2022
- Operation: General aviation
- Aircraft: N627QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0241
- Aircraft time: 2,085 hours, 1,360 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: None
- Part number: 67410325
- Part serial: NA
- Condition: Chipped
- Location: Zone 700
- Part time: 2,085 hours, 1,360 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH MLG AXLE PLATING DAMAGE (CHIPPED)
